umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Efficient solution of constrained least squares problems with Kronecker product structure
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1998 (English)In: Siam Journal on Matrix Analysis and Applications, Vol. 19, no 1, 154-160 p.Article in journal (Refereed) Published
Abstract [en]

A computational method for efficient solution of linear constrained least squares problems with Kronecker product structure is presented. The equality constraints are assumed to be linearly independent. The computational efficiency of the method is analyzed. Conditions for uniqueness of solutions are given.

Place, publisher, year, edition, pages
1998. Vol. 19, no 1, 154-160 p.
Identifiers
URN: urn:nbn:se:umu:diva-21524ISBN: 0895-4798 OAI: oai:DiVA.org:umu-21524DiVA: diva2:211372
Available from: 2009-04-14 Created: 2009-04-14 Last updated: 2009-04-14

Open Access in DiVA

No full text

Other links

<Go to ISI>://000071940600010
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 68 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf